3 doctors weighed in:

I want to know if I should be worried. My left thigh is numb, left foot hurts, eyes twitching, ect. Someone said I should be tested for diabetes?

3 doctors weighed in
Dr. Bernard Seif
Clinical Psychology
2 doctors agree

In brief: Neuropathy is a

nerve condition that often accompanies diabetes or chemotherapy.
There are times when the origin of it is never really determines. Please see your doc. Twitching can simply be the result of low magnesium. After your doc rules out medical conditions you may want to supplement. Jigsaw magnesium is a good brand. Peace and good health.

In brief: Neuropathy is a

nerve condition that often accompanies diabetes or chemotherapy.
There are times when the origin of it is never really determines. Please see your doc. Twitching can simply be the result of low magnesium. After your doc rules out medical conditions you may want to supplement. Jigsaw magnesium is a good brand. Peace and good health.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available